# SDR SWIA202161332

- Difficulty date: July 12, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 46,999 hours, 40,232 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND INSTALL RIGHT WING OUTBOARD FLAP HINGE BOX ASSEMBLY WS178.00, WS220.00 AND WS264.00 TO FOM PER AMM    (C-CHECK RO 9-30-21)    REMOVED RH OUTBOARD FLAP HINGE BOX AT WS 264.00 REF. CRJ 200 AMM 57-21-35-000-803.AND  INSTALLED RH OUTBOARD FLAP HINGE BOX AT WS 264.00 REF CRJ 200 AMM 57-21-35-400-803 REMOVED RH OUTBOARD FLAP HINGE BOX AT WS 220.00 REF. CRJ 200 AMM 57-21-35-000-802.AND  REINSTALLED RIGHT OUTBOARD FLAP HINGE BOX WS 220.00 REF CRJ 200 AMM 57-21-35-400-802. REMOVED RH OUTBOARD FLAP HINGE BOX AT WS 178.00 REF. CRJ 200 AMM 57-21-35-000-801.AND INSTALLED RH OUTBOARD FLAP HINGE BOX AT WS 178.00 REF CRJ 200 AMM 57-21-35-400-801. BOND CHECKS GOOD
